# SDR 2018FA0000290

- Difficulty date: March 29, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N77CE
- Make and model: Beech E-90
- Aircraft serial: LW257
- System (JASC): 2810 · Fuel Storage
- Part: Bolt
- Condition: Loose
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM KVNY TO KJAC THE CAPTAIN NOTICED FUEL LEAKING FROM THE FILL CAP AREA OF THE LEFT HAND NACELLE FUEL TANK.  THE AIRCRAFT WAS DIVERTED TO KLAS FOR INSPECTION.  UPON INSPECTION BY A MAINTENANCE TECHNICIAN IT WAS DETERMINED THAT THE LEAK WAS DUE TO SEVERAL BOLTS THAT HAD BECOME LOOSE ON THE NACELLE BLADDER COVER PLATE.  THE BOLTS WERE TORQUED TO SPECIFICATION IAW AMM 28-10-01.  ENGINE GROUND RUN LEAK CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE ON 03/29/2018.
